Abstract and Applied Analysis

Abstract and Applied Analysis / 2005 / Article

Open Access

Volume 2005 |Article ID 204047 | https://doi.org/10.1155/AAA.2005.791

Serge Nicaise, Cristina Pignotti, "Internal stabilization of Maxwell's equations in heterogeneous media", Abstract and Applied Analysis, vol. 2005, Article ID 204047, 21 pages, 2005. https://doi.org/10.1155/AAA.2005.791

Internal stabilization of Maxwell's equations in heterogeneous media

Received18 Apr 2004


We consider the internal stabilization of Maxwell's equations with Ohm's law with space variable coefficients in a bounded region with a smooth boundary. Our result is mainly based on an observability estimate, obtained in some particular cases by the multiplier method, a duality argument and a weakening of norm argument, and arguments used in internal stabilization of scalar wave equations.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.